# SDR CALA9801503

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN VERTICAL STABILIZER INNER COMPARTMENT NR 1 RIB LOWER LT CORNER PLATE JUST AFT OF S-DUCT.  THE RIVETS WERE REMOVED IAW SRM 51-30-2.  A DOUBLER WAS INSTALLED IAW SRM 51-30-2.
